# SDR GUUA95152080410A

- Difficulty date: August 4, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 28,792 hours, 33,719 cycles
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405911333
- Condition: Kinked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP DISCOVERED TOP FWD AND BOTTOM FWD AIRSTAIR DOOR CABLES KINKED.  REPLACED TOP FWD AND BOTTOM FWD AIRSTAIR DOOR CABLES.  NOTE: ACFT DOWN FOR STRUCTURAL INSP.
